# SDR USAA010759

- Difficulty date: June 24, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,303 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.25 INCH, BS 727D, STRINGER 23R.  DAMAGE REMOVED,INSTALLED REPAIR DOUBLER PER SRM 53-00-01, FIG 202.  (M)
